# SDR C2XA06SH079

- Difficulty date: August 5, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 18,797 hours, 17,117 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 1456800427
- Part serial: 067
- Condition: Out Of Adjust
- Location: Te Flaps
- Part time: 14,649 hours, 14,063 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHV - DURING DESCENT OF FLIGHT 2869, THE EICAS DISPLAYED A FLAP FAIL WARNING.  THE CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE ZERO RIGGED THE INBOARD FLAPS IAW EMB 145 AMM 27-53-04 AND OPERATIONALLY CHECKED THE FLAPS.  OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
